Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button


Control and Cybernetics

Tytuł artykułu

Sensitivity analysis for state constrained optimal control problems

Autorzy Malanowski, K. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
EN A sensitivity result for cone-constrained optimization problem in abstract Hilbert spaces is obtained, using a slight modification of Haraux's theorem on differentiability of the metric projection onto polyhedric sets. This result is applied to sensitivity analysis for nonlinear optimal control problems subject to first order state constraints.
Słowa kluczowe
EN sensitivity analysis   cone-constrained optimization problems   nonlinear optimal control   first order state constraints  
Wydawca Systems Research Institute, Polish Academy of Sciences
Czasopismo Control and Cybernetics
Rocznik 2011
Tom Vol. 40, no 4
Strony 1043--1058
Opis fizyczny Bibliogr. 17 poz.
autor Malanowski, K.
  • Systems Research Institute of the Polish Academy of Sciences ul. Newelska 6, 01-447 Warszawa, Poland
Bonnans, J.F. and Hermant, A. (2008) Stability and sensitivity analysis for optimal control problems with a first-order state constraint and application to continuation methods. ESAIM: Control, Optimisation and Calculus of Variations 14, 825-863.
Bryson, A.E. and Ho, Y.C. (1975) Applied Optimal Control. Wiley, New York.
Dontchev, A.L. (1995) Implicit function theorems for generalized equations. Math. Programming 70, 91-106.
Dontchev, A.L. and Hager, W.W. (1998) Lipschitz stability for state constrained nonlinear control and optimization. SIAM J. Control Optim. 36, 698-718.
Hager, W.W. (1979) Lipschitz continuity for constrained processes. SIAM J. Control Optim. 17, 321-337.
Haraux, A. (1977) How to differentiate the projection on a convex set in Hilbert space. Some applications to variational inequalities. J. Math. Soc. Japan 29, 615-631.
Hartl, R.F., Sethi, S.P. and Vickson, R.G. (1995) A survey of maximum principle for optimal control problems with state constraints. SIAM Review 37, 181-218.
Hermant, A. (2009) Stability analysis of optimal control problems with a second-order state constraint. SIAM J. Optim. 20, 104-129.
Malanowski, K. (1995) Stability and sensitivity of solutions to nonlinear optimal control problems. Appl. Math. Optim. 32, 111-141.
Malanowski, K. (2003) On normality of Lagrange multipliers for state constrained optimal control problems. Optimization 52, 75-91.
Malanowski, K. (2007a) Sufficient optimality conditions in stability analysis for state-constrained optimal control. Appl. Math. Optim. 55, 255-271.
Malanowski, K. (2007b) Stability analysis for nonlinear optimal control problems subject to state constraints. SIAM J. Optim. 18, 926-945.
Maurer, H. (1981) First- and second-order sufficient optimality conditions in mathemathical programming and optimal control. Math. Program. Studies 14, 163-177.
Mignot, F. (1976) Contrôle dans les inéquations variationelles. J. Funct. Anal. 22, 130-185.
Outrata, J.V. and Schindler, Z. (1981) An augmented Lagrangian metod for a class of convex optimal control problems. Problems Contr. Inform. Theory 10, 67-81.
Robinson, S.M. (1980) Strongly regular generalized equations. Math. Oper. Res. 5, 43-62.
Robinson, S.M. (1991) An implicite-function theorem for a class of nonsmooth functions. Math. Oper. Res. 16, 292-309.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BATC-0009-0024